Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 280, NWS Indianapolis, IN

August 8, 2011Fountain County, Tippecanoe County, Warren County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 8, 2011, 8:02 PM EDT for Fountain County, Tippecanoe County, Warren County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2011, 8:02 PM EDT (00:02 UTC)
Expired
Aug 8, 2011, 8:30 PM EDT
In force
28 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fountain County, IN, Tippecanoe County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 116 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 517 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
517 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1569 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

865 
WUUS53 KIND 090002
SVRIND
INC045-157-171-090030-
/O.NEW.KIND.SV.W.0280.110809T0002Z-110809T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
802 PM EDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHEASTERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
  WESTERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
  NORTHERN WARREN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 830 PM EDT

* AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTH OF BOSWELL...OR 15
  MILES SOUTH OF FOWLER...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PINE VILLAGE AROUND 810 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND
POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO
AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A
BASEMENT.

&&

LAT...LON 4048 8749 4048 8710 4053 8710 4054 8699
      4029 8700 4034 8753
TIME...MOT...LOC 0002Z 282DEG 33KT 4041 8738
WIND...HAIL 60MPH <.75IN

$$
JH
2 follow-up statements
741 
WWUS53 KIND 090022
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 PM EDT MON AUG 8 2011

INC045-157-171-090030-
/O.CON.KIND.SV.W.0280.000000T0000Z-110809T0030Z/
FOUNTAIN-TIPPECANOE-WARREN-
822 PM EDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
NORTHEASTERN FOUNTAIN...WEST CENTRAL TIPPECANOE AND NORTHERN WARREN
COUNTIES UNTIL 830 PM EDT...

AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 8 MILES NORTHEAST OF WILLIAMSPORT...
OR 17 MILES SOUTH OF FOWLER...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EXTREME
NORTHEASTERN FOUNTAIN...NORTHERN WARREN AND WEST CENTRAL TIPPECANOE
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A
TORNADO OCCUR OR A TORNADO WARNING BE ISSUED.

&&

LAT...LON 4039 8737 4048 8710 4054 8699 4029 8700
      4034 8753
TIME...MOT...LOC 0021Z 282DEG 33KT 4037 8716
WIND...HAIL 60MPH <.75IN

$$
JH
230 
WWUS53 KIND 090028
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
828 PM EDT MON AUG 8 2011

INC045-157-171-090038-
/O.EXP.KIND.SV.W.0280.000000T0000Z-110809T0030Z/
FOUNTAIN-TIPPECANOE-WARREN-
828 PM EDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN
FOUNTAIN...WEST CENTRAL TIPPECANOE AND NORTHERN WARREN COUNTIES WILL
EXPIRE AT 830 PM EDT/730 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4039 8737 4048 8710 4054 8699 4029 8700
      4034 8753
TIME...MOT...LOC 0028Z 282DEG 33KT 4036 8708

$$
JH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:33 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 8, 6:33 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
633 PM EDT MON AUG 8 2011

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...THE POTENTIAL FOR UNSETTLED WEATHER WILL REMAIN IN THE
FORECAST FOR ANOTHER 18 TO 24 HOURS OR SO BEFORE HIGH PRESSURE
PUSHES INTO THE AREA ALONG WITH SOME COOLER AIR TO FINALLY BRING A
BREAK FROM THE RECENT EXTENDED HEAT WAVE. ANOTHER DISTURBANCE AND
ASSOCIATED SURFACE BOUNDARY WILL PUSH THROUGH THE AREA FRIDAY
NIGHT INTO SATURDAY...BRINGING ANOTHER BRIEF OPPORTUNITY FOR
THUNDERSTORMS BEFORE HIGH PRESSURE AGAIN TAKES OVER LATE IN THE
WEEKEND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /TONIGHT/...

FOCUS IS POPS. GUIDANCE IS SIMILAR AND A BLEND IS SUFFICIENT.

MODELS APPEAR A LITTLE BULLISH ON PRECIP TONIGHT. ALL HAVE BEEN
RELATIVELY CONSISTENT LATELY WITH POSSIBLE DEVELOPMENT OF TWO
COMPLEXES...ONE NEARER THE MAIN UPPER WAVE OVER NORTHERN
ILLINOIS/SOUTHERN WISCONSIN...AND ANOTHER FURTHER SOUTHWEST ALONG
A QUASISTATIONARY BOUNDARY. APPEARS THAT EITHER ONE WOULD BE
LIKELY TO LARGELY MISS CENTRAL INDIANA. IN ADDITION...FORECAST
SOUNDINGS INDICATE A RAPID LOSS OF INSTABILITY LATER TONIGHT. WILL
BUMP DOWN MOS POPS FROM LIKELY TO CHANCE IN THE EVENING...WITH
SLIGHT CHANCE OVERNIGHT FOR THE POTENTIAL THAT ONE OF THESE
COMPLEXES COULD MANAGE TO IMPINGE UPON THE AREA.

ON TEMPS...WENT WITH TEMPS NEAR PERSISTENCE...AS SKY COVER SHOULD
BE MORE EXTENSIVE OVERNIGHT AND SIGNIFICANT COLD ADVECTION IS
STILL A WAYS OFF.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...

FOCUS IS ON TEMPS WITH A SECONDARY FOCUS ON POPS TUESDAY. GUIDANCE
REMAINS SIMILAR AND A BLEND IS SUFFICIENT.

WILL HOLD ONTO A SLIGHT CHANCE TOMORROW...AS FORECAST SOUNDINGS
INDICATE SOME MODEST INSTABILITY...BUT ALSO SOME CAPPING...IN
NORTHWEST FLOW ALOFT. MAIN BOUNDARY AND UPPER SUPPORT SHIFT EAST
OF THE AREA EARLY...SO EXPECT MOST DEVELOPMENT TO BE EAST OF
CENTRAL INDIANA.

ON TEMPS...WILL CONTINUE WITH THE ASSUMPTION THAT GUIDANCE IS
RUNNING TOO COOL AS IT HAS BEEN FOR WEEKS NOW. STRONGER COLD
ADVECTION DOES NOT BEGIN UNTIL LATE TOMORROW...AND 850 TEMPS ONLY
DROP SLIGHTLY TOMORROW...SO WILL BUMP MOS UP SEVERAL DEGREES. WILL
BE AN OUTSIDE CHANCE OF ONE MORE 90 DEGREE DAY...BUT THIS WILL
ALMOST CERTAINLY BE THE LAST OF THE STRING. CONTINUED TO LEAN
SLIGHTLY WARMER THAN GUIDANCE THROUGH THE REMAINDER OF THE SHORT
TERM AS AMPLE OPPORTUNITIES FOR SUN ON DRY GROUND SHOULD ALLOW
EFFICIENT DAYTIME HEATING.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...

SURFACE HIGH PRESSURE WILL BE IN CONTROL FOR MUCH OF THE LONG TERM
PERIOD...SAVE FOR ANOTHER UPPER WAVE AND ASSOCIATED FRONTAL
BOUNDARY PUSHING THROUGH THE AREA EARLY IN THE WEEKEND. THIS WILL
PROVIDE LIKELY THE ONLY OPPORTUNITY FOR PRECIP FRIDAY NIGHT INTO SATURDAY.

HPC TEMPERATURES LOOKED SLIGHTLY COOL GIVEN RECENT
HISTORY/CLIMATOLOGY AND 850 TEMPS...BUT NOT BY MUCH. TEMPS SHOULD
RUN NEAR OR JUST BELOW CLIMO IN NORTHWEST FLOW ALOFT.

&&

.AVIATION.../DISCUSSION FOR 090000Z TAFS/...

MODEL DATA SUGGEST CONVECTIVE POTENTIAL QUITE HIGH ACROSS THE TAF
SITES THIS EVENING AS UPPER IMPULSE CURRENTLY MOVING THROUGH
ILLINOIS PASSES OVER THE LOCAL AREA...COMBINED WITH ENHANCED FLOW IN
THE 925-850MB LAYER. APPEARS UPPER WAVE WILL PASS EAST OF THE TAF
SITES AROUND 090500Z-090600Z...SO CONVECTIVE THREAT SHOULD DIMINISH BY THAT
TIME. POTENTIAL FOR BRIEF SHIFTING WINDS WITH GUSTS UP TO 25-30KTS
AND IFR CONDITIONS IN THE HEAVIER CELLS. CONVECTIVE CLOUD BASES
AROUND 035.

AFTER PASSAGE OF UPPER WAVE...POTENTIAL FOR FOG TO DEVELOP
EXISTS...BUT CONFIDENCE IS LOW ON VISIBILITY FORECASTS DUE TO
QUESTIONS REVOLVING ON HOW MUCH DRIER AIR ADVECTS INTO THE BOUNDARY
LAYER LATER TONIGHT AND THE AMOUNT OF RAIN THAT OCCURS WITH THIS
EVENING/S ACTIVITY. FOR NOW...WILL KEEP VISIBILITY RESTRICTIONS
ABOVE IFR.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM....NIELD
AVIATION...JAS
Hazardous weather outlook, Aug 8, 11:11 AM EDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1111 AM EDT MON AUG 8 2011

INZ021-028>031-035>049-051>057-060>065-067>072-091000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1111 AM EDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
THERE IS A SLIGHT RISK THESE STORMS COULD BE SEVERE. THE MOST
LIKELY TIMEFRAME FOR SEVERE STORMS WILL BE FROM 2 PM THROUGH 8 PM.
THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE
HAIL... AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. THUNDERSTORMS ARE
ALSO POSSIBLE FRIDAY THROUGH SATURDAY.

NO SIGNIFICANT OUTBREAKS OF SEVERE WEATHER ARE EXPECTED AT THIS
TIME FOR TUESDAY, FRIDAY OR SATURDAY. REMEMBER LIGHTNING IS A
HAZARD WITH ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Special weather statement, Aug 8, 5:21 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
521 PM EDT MON AUG 8 2011

INZ049-057-082145-
HENRY-RUSH-
521 PM EDT MON AUG 8 2011

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HENRY AND NORTHEASTERN
RUSH COUNTIES UNTIL 545 PM EDT...

AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF RUSHVILLE...OR 16 MILES WEST OF
CAMBRIDGE CITY...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
LEWISVILLE AROUND 530 PM EDT...
STRAUGHN AROUND 535 PM EDT...

&&

LAT...LON 3987 8521 3979 8521 3979 8522 3978 8530
      3966 8530 3963 8552 3980 8558 3990 8520
      3988 8520
TIME...MOT...LOC 2121Z 272DEG 22KT 3974 8543

JH
Local storm report, Aug 8, 6:05 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
605 PM EDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HEAVY RAIN       TERRE HAUTE             39.47N 87.38W
08/08/2011  M0.75 INCH       VIGO               IN   BROADCAST MEDIA

            AMOUNT IN 24 MINUTES

&&

HEROLD
Local storm report, Aug 8, 6:11 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
611 PM EDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HEAVY RAIN       4 NE INDIANAPOLIS       39.82N 86.09W
08/08/2011  M2.25 INCH       MARION             IN   BROADCAST MEDIA

            STORM TOTAL THIS AFTERNOON AT 56TH STREET AND FALL
            CREEK..EVENT BEGAN AT 405 PM EDT

&&

HEROLD
Special weather statement, Aug 8, 7:51 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
751 PM EDT MON AUG 8 2011

INZ028-090030-
WARREN-
751 PM EDT MON AUG 8 2011

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN WARREN COUNTY UNTIL 830
PM EDT...

AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF HOOPESTON...OR 16 MILES SOUTHWEST
OF FOWLER...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
TAB AROUND 800 PM EDT...
RAINSVILLE AROUND 820 PM EDT...
PINE VILLAGE AROUND 825 PM EDT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4048 8753 4048 8752 4048 8710 4036 8710
      4034 8714 4033 8717 4031 8723 4037 8753
TIME...MOT...LOC 2351Z 276DEG 24KT 4048 8755

JH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:33 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe27 min
Aug 8, 8:59 PM EDTSevere Thunderstorm WarningINDClinton, Tippecanoe31 min
Aug 8, 9:03 PM EDTSevere Thunderstorm WarningINDHoward32 min
Aug 8, 9:33 PM EDTSpecial Weather StatementINDTipton42 min
Aug 9, 5:46 PM EDTSpecial Weather StatementINDMontgomery44 min
Aug 9, 6:08 PM EDTSpecial Weather StatementINDBoone37 min
Aug 9, 6:19 PM EDTSevere Thunderstorm WarningINDBoone41 min
Aug 9, 6:38 PM EDTSevere Thunderstorm WarningINDHendricks37 min
Aug 9, 7:08 PM EDTSevere Thunderstorm WarningINDMarion37 min
Aug 9, 7:32 PM EDTSevere Thunderstorm WarningINDJohnson, Shelby43 min
Aug 9, 7:59 PM EDTTornado WarningINDShelby31 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.